M. Alfaro and R. Carles, Replicator-mutator equations with quadratic fitness, Proc. Amer. Math. Soc, vol.145, issue.12, pp.5315-5327, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01399269

M. Alfaro and M. Veruete, Evolutionary branching via replicator-mutator equations, J. Dyn. Diff. Equations, vol.31, pp.1-24, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01699053

Y. Anciaux, . Lambert, . Ronce, G. Roques, and . Martin, Population persistence under high mutation rate: from evolutionary rescue to lethal mutagenesis, Evolution, vol.73, issue.8, pp.1517-1532, 2019.
URL : https://hal.archives-ouvertes.fr/hal-02370259

G. Barles, B. Mirrahimi, and . Perthame, Concentration in Lotka-Volterra parabolic or integral equations: a general convergence result, Meth. Appl. Anal, vol.16, issue.3, pp.321-340, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00391982

H. Berestycki, S. Nirenberg, and . Varadhan, The principal eigenvalue and maximum principle for second order elliptic operators in general domains, Comm. Pure Appl. Math, vol.47, pp.47-92, 1994.

P. Besala, Fundamental solution and Cauchy problem for a parabolic system with unbounded coefficients, J. Diff. Equations, vol.33, issue.1, pp.26-38, 1979.

J. Borg, L. P. Kiaer, C. Lecarpentier, . Goldringer, S. Gauffreteau et al., Unfolding the potential of wheat cultivar mixtures: A meta-analysis perspective and identification of knowledge gaps, Field Crops Research, vol.221, pp.298-313, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01612838

R. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, 2003.

T. Caquet, M. Gascuel, and . Tixier-boichard, Agroécologie: des recherches pour la transition des filières et des territoires. Quae, 2020.

P. O-diekmann, S. Jabin, B. Mischler, and . Perthame, The dynamics of adaptation: an illuminating example and a Hamilton-Jacobi approach. Theor, Popul. Biol, vol.67, issue.4, pp.257-271, 2005.

, The 10 Elements of Agroecology. Guiding the Transition to Sustainable Food and Agricultural Systems. FAO, 2018.

S. Gandon and . Mirrahimi, A Hamilton-Jacobi method to describe the evolutionary equilibria in heterogeneous environments and with non-vanishing effects of mutations, C. R. Math, vol.355, issue.2, pp.155-160, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01796886

F. Hamel, G. Lavigne, L. Martin, and . Roques, Dynamics of adaptation in an anisotropic phenotype-fitness landscape, Nonlin. Anal. Real World Appl, vol.54, p.103107, 2020.
URL : https://hal.archives-ouvertes.fr/hal-02115130

F. Lavigne, Y. Martin, . Anciaux, L. Papaix, and . Roques, When sinks become sources: adaptive colonization in asexuals, Evolution, vol.74, pp.29-42, 2020.
URL : https://hal.archives-ouvertes.fr/hal-02352374

A. Lorz, B. Mirrahimi, and . Perthame, Dirac mass dynamics in multidimensional nonlocal parabolic equations, Comm. Part. Diff. Equations, vol.36, issue.6, pp.1071-1098, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00533693

G. Martin and . Lenormand, The fitness effect of mutations across environments: Fisher's geometrical model with multiple optima, Evolution, vol.69, issue.6, pp.1433-1447, 2015.

G. Martin and . Roques, The non-stationary dynamics of fitness distributions: Asexual model with epistasis and standing variation, Genetics, vol.204, issue.4, pp.1541-1558, 2016.

S. Mirrahimi and . Gandon, Evolution of specialization in heterogeneous environments: equilibrium between selection, mutation and migration, Genetics, vol.214, issue.2, pp.479-491, 2020.
URL : https://hal.archives-ouvertes.fr/hal-02398565

H. Orr, The population genetics of adaptation: the distribution of factors fixed during adaptive evolution, Evolution, vol.52, issue.4, pp.935-949, 1998.

B. Perthame and G. Barles, Dirac concentrations in Lotka-Volterra parabolic PDEs, Indiana Univ. Math. J, vol.57, issue.7, pp.3275-3301, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00168404

L. Roques, . Patout, G. Bonnefon, and . Martin, Adaptation in general temporally changing environments, 2020.

B. Sirakov, Some estimates and maximum principles for weakly coupled systems of elliptic PDE, Nonlinear Anal, vol.70, pp.3039-3046, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00351672

G. Sweers, Strong positivity in C(?) for elliptic systems, Math. Z, vol.209, issue.2, pp.251-271, 1992.

. O-tenaillon, The utility of Fisher's geometric model in evolutionary genetics, Ann. Rev. Ecology, Evolution, and Systematics, vol.45, pp.179-201, 2014.

H. L-s-tsimring, D. Levine, and . Kessler, RNA virus evolution via a fitness-space model, Phys. Rev. Letters, vol.76, issue.23, pp.4440-4443, 1996.

H. Weinberger, Invariant sets for weakly coupled parabolic and elliptic systems, Rend. Mat, vol.8, issue.6, pp.295-310, 1975.